Fixed points for Suzuki type mappings by means of ``ultra''-techniques (JNCA)
Volume 18
Number 10
pp. 1753-1770

Fixed points for Suzuki type mappings by means of ``ultra''-techniques
A. Betiuk-Pilarska, T. Domínguez Benavides and P. Lorenzo Ramírez

Key words Mathematices Subject Classification
Fixed point, generalized nonexpansive mappings, Suzuki-type mappings, weak orthogonality, uniformly noncrease spaces 47H09, 47H10


ONLINE SUBSCRIPTION (Library Only)
PDF
PDF
Open Access (Free)
Flash
Flash

Copyright© 2015 Yokohama Publishers For Editor For Authors